×

zbMATH — the first resource for mathematics

The Lagrange rigid body motion. (English) Zbl 0466.58020

MSC:
37J99 Dynamical aspects of finite-dimensional Hamiltonian and Lagrangian systems
53D50 Geometric quantization
70E15 Free motion of a rigid body
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] R. ABRAHAM, J. MARSDEN, Foundations of mechanics, 2nd edition, Benjamin/Cummings (1978). · Zbl 0393.70001
[2] M. ADLER, On a trace functional for formal pseudo-differential operators and the symplectic structure of the KdV-type equations, Inventiones math., (1979), 219-248. · Zbl 0393.35058
[3] M. ADLER, P. van MOERBEKE, Completely integrable systems, Euclidean Lie algebras, and curves, Advances in Math., 38 (1980), 267-317. · Zbl 0455.58017
[4] M. ADLER, P. van MOERBEKE, Linearization of Hamiltonian systems, Jacobi varieties, and representation theory, Advances in Math., 38 (1980), 318-379. · Zbl 0455.58010
[5] V. ARNOLD, Mathematical methods of classical mechanics, Graduate Texts in Math., n° 60, Springer-Verlag (1978). · Zbl 0386.70001
[6] A. IACOB, Topological methods in mechanics (in Romanian), Bucharest (1973). · Zbl 0256.58005
[7] A. IACOB, S. STERNBERG, Coadjoint structures, solitons, and integrability, Springer Lecture Notes in Physics, No. 120 (1980).
[8] J. MARSDEN. Geometric methods in mathematical physics, CBMS-NSF. Regional Conference Series, No. 37, SIAM (1981). · Zbl 0485.70001
[9] J. MARSDEN, A. WEINSTEIN, Reduction of symplectic manifolds with symmetry, Rep. Math. Phys., 5 (1974), 121-130. · Zbl 0327.58005
[10] P. van MOERBEKE, D. MUMFORD, The spectrum of difference operators and algebraic curves, Acta Math., 143 (1979), 93-154. · Zbl 0502.58032
[11] T. RATIU, Involution theorems, Springer Lecture Notes, n° 775 (1980), 219-257. · Zbl 0435.58014
[12] T. RATIU, Euler-Poisson equations on Lie algebras and the N-dimensional heavy rigid body, American Journal of Math., Vol. 103, No. 3 (1982). · Zbl 0509.58026
[13] E. WHITTAKER, Analytical dynamics, fourth edition, Cambridge University Press (1965).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.